Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 142, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 23, 2021, 4:18 PM EDT for Marion County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2021, 4:18 PM EDT (20:18 UTC)
- Expired
- Jul 23, 2021, 5:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Marion County, FL
The radar
The Jacksonville radar (KJAX), 145 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1415 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
670
WUUS52 KJAX 232018
SVRJAX
FLC083-232100-
/O.NEW.KJAX.SV.W.0142.210723T2018Z-210723T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
418 PM EDT Fri Jul 23 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Southeastern Marion County in northern Florida...
* Until 500 PM EDT.
* At 418 PM EDT, a severe thunderstorm was located over Juniper
Springs, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Juniper Springs and Salt Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2930 8191 2937 8174 2937 8172 2925 8164
2905 8164 2905 8166 2896 8166 2896 8176
TIME...MOT...LOC 2018Z 332DEG 23KT 2919 8174
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
232 follow-up statements
934
WWUS52 KJAX 232039
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
439 PM EDT Fri Jul 23 2021
FLC083-232100-
/O.CON.KJAX.SV.W.0142.000000T0000Z-210723T2100Z/
Marion FL-
439 PM EDT Fri Jul 23 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN MARION COUNTY...
At 439 PM EDT, a severe thunderstorm was located near Juniper
Springs, moving south at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Juniper Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2924 8188 2925 8177 2921 8165 2905 8164
2905 8166 2896 8166 2896 8176
TIME...MOT...LOC 2039Z 339DEG 17KT 2911 8172
HAIL...<.75IN
WIND...60MPH
$$
23029
WWUS52 KJAX 232056
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
456 PM EDT Fri Jul 23 2021
FLC083-232105-
/O.EXP.KJAX.SV.W.0142.000000T0000Z-210723T2100Z/
Marion FL-
456 PM EDT Fri Jul 23 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY
WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 2924 8188 2925 8177 2921 8165 2905 8164
2905 8166 2896 8166 2896 8176
TIME...MOT...LOC 2055Z 332DEG 23KT 2902 8167
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:26 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 23, 1:26 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 126 PM EDT Fri Jul 23 2021 .AVIATION... [Through 18Z Saturday] Widespread showers and storms already breaking out across inland NE FL and expect IFR conds in heavy storms at GNV from 19-23Z, while closer to the Atlc Coast where the East Coast sea breeze is starting to push inland with isolated convection that will become scattered as it moves inland and will likely impact the VQQ TAF site from 19-22Z time frame with MVFR CIGS/VSBYS, while JAX/CRG will likely just miss out on any significant convection as it pushes west and have just kept VCSH/VCTS through the afternoon hours. Further North at SSI in the drier airmass aloft expect it to remain rainfall free with SCT VFR clouds this afternoon. Activity will end at VQQ by 23Z and at GNV by 00-01Z and expect just a few lower clouds/stratus to linger in the weak onshore flow overnight with some Fog potential at GNV/VQQ with at least MVFR VSBYS possible and potential LIFR CIGS, but for now have just placed SCT002 cloud deck from 07-11Z for now. Breezy onshore flow at 12-14G18-21 knots from the Northeast will develop at coastal TAF sites in the 14-16z time frame with VCSH possible at CRG/SGJ. && .PREV DISCUSSION [932 AM EDT]... .NEAR TERM [Through Tonight]... Thinning debris cloud cover should allow for areas of low stratus and patches of fog to develop during the predawn and early morning hours, especially across inland southeast GA and the northern Suwannee Valley. We expect plenty of sunshine this morning as our low level flow shifts to northwesterly and the frontal boundary stalls near the Altamaha River entrance and the adjacent Atlantic waters of southeast GA. Shortwave energy embedded in the northwesterly flow will aid in the development of convection towards noon along the inland moving Atlantic and Gulf coast sea breezes, with the Atlantic sea breeze and convective outflows then progressing southwestward later this afternoon as our local pressure gradient tightens from north to south this afternoon as surface ridging wedges down the southeastern seaboard and pressures begin to lower offshore along the stalling frontal boundary. This weather pattern will result in a surge of northeasterly winds overspreading coastal GA during the mid-afternoon hours, which will advect a drier air mass and potentially some hazy skies over southeast GA towards sunset as widespread smoke originating from numerous wildfires over the western U.S. gets directed southeastward by the digging trough to our north. Convective outflows from activity along the Gulf and Atlantic sea breezes will converge along the U.S. Highway 301 corridor by late afternoon, and convection will likely pulse and become strong, with a few severe thunderstorms possible between U.S.-301 and the Interstate 75 corridor before sunset. Pulsing cells over these inland locations will be capable of producing downburst winds of 40-60 mph, frequent lightning strikes, and heavy downpours. Slow storm movement could also result in localized flooding along the I-75 corridor late this afternoon through early this evening, particularly at urban locations such as Ocala, Gainesville, and Palatka. Highs will climb to the low or mid 90s inland before convection increases in coverage, with breezy onshore winds at coastal locations this afternoon keeping highs coastal locations in the upper 80s to around 90. Maximum heat index values of 100-105 degrees are expected by early afternoon. Convection will continue to shift south or southwestward early this evening from north central FL towards the Interstate 4 corridor. Meanwhile, weak low pressure will begin to take shape over the Gulf Stream waters well offshore of the northeast FL coast overnight, which will keep a northeast breeze going overnight at coastal locations. Flow aloft will veer to northerly overnight, which will advect a much drier air mass into our region from north to south overnight, with PWATS falling to near or even below 1.5 inches by sunrise on Saturday. Convergent low level northeasterly flow may squeeze out a few coastal showers towards sunrise along the northeast FL beaches. Onshore winds will keep coastal lows in the upper 70s to around 80, while the drier air mass and fair skies allow lows inland to fall to the lower 70s, except mid 70s in north central FL. .SHORT TERM [Saturday Through Sunday]... Upper level ridging will be across the northwestern Gulf coast and shift into Texas to start the weekend, with north to northeasterly upper level flow across the area. An upper level trough will be pushing off the northeastern conus. The upper level flow may actually drive some smoke into the region and make skies a little hazy from the wildfires across the western U.S. At the surface, a weak area of low pressure is forecast to be east of the region and south of the Carolinas. A cold front will be to the north of the area of low pressure across South Carolina, northern Georgia and across central Tennessee. Surface high pressure will build to the northeast of the area behind the cold front, and drier low/mid level air will wrap into southeast Georgia and portions of northeast Florida. Precipitable water values will fall to 1.1-1.6 inches across the area, highest values towards north central Florida. Temperatures aloft will be relatively warm, with only -6C at 500mb. All of this will lead to below normal rainfall chances. Rainfall chances will be 10-20% across southeast Georgia, and 20-50% from north to south across northeast Florida. On Sunday, upper level ridging will build across the southern states of the conus from California to Georgia, with northeast to east northeasterly upper level flow across the region. The weak area of low pressure is forecast to slide closer to the area, and low level moisture is forecast to increase back to near normal. The models do not agree on placement, with the GFS taking any area of low pressure towards southern Florida while the ECMWF is just east of the area. Either way, upper level temperatures will be very warm, with 500mb temps at -4C to -5C. The freezing level is forecast to rise above 16.5kft. Rain chances will remain in the slight chance range at best across southeast Georgia and the chance range across northeast Florida, highest towards north central Florida. Poor lapse rates and warm temperatures aloft will keep thunderstorms that are able to form in check. Highs over the weekend will be near 90 to the lower 90s inland and the mid to upper 80s near the coast. Overnight lows will be near 70 to the lower 70s inland, and the mid to upper 70s at towards the beaches. .LONG TERM [Monday Through Friday]... The area will either be in a weak col area on Monday or still under the influence of upper level ridging to the northwest, with weak northeast winds or light winds aloft across the area. In addition, any area of low pressure is forecast to move across the peninsula or dissipate by Monday, with rain chances increasing across the region. An upper trough is forecast to dig southward across the Southeast by the middle of the week, with low/mid level moisture increasing from north to south Tuesday and Wednesday. Deep moisture is forecast, with precipitable water values increasing to 2-2.4 inches. Rainfall chances are forecast to be in the high end scattered to numerous category both days. The moisture will remain across the area through the end of the week. However, a strong upper ridge over the middle of the country will build southeast into the region, with lower rain chances each day. Temperatures will be near normal with highs in the low to mid 90s each day. Overnight lows will be in the 70s. .MARINE... A frontal boundary pushing slowly southward towards the GA waters will stall over the northeast FL waters this evening as high pressure building over the Ohio Valley pushes eastward over the Mid-Atlantic states by tonight. This weather pattern will result in a surge of northeasterly winds overspreading our local waters this afternoon and tonight, with speeds increasing to around 15 knots, followed by seas building to 3 to 4 feet tonight. Weak low pressure will develop along this stalled front offshore of the northeast Florida waters tonight, and northeasterly winds will likely increase to Caution levels on Saturday. This low pressure center will then move west-southwestward on Saturday night, approaching Cape Canaveral by sunrise on Sunday. Seas will build to 4-5 feet offshore on Saturday night and Sunday. This low pressure center will then weaken as it moves slowly westward across the Florida peninsula late this weekend, allowing for winds and seas to diminish by Sunday evening. Atlantic high pressure will then extend its axis across the Georgia waters on Monday before moving southward by Tuesday, with light onshore winds on Monday shifting to southerly by Tuesday. Rip Currents: Offshore winds this morning will shift to northerly towards noon and will then become northeasterly this afternoon, with speeds increasing to 15-20 mph by late in the day. Strengthening onshore winds will create a moderate risk by this afternoon at all area beaches. Breezy onshore winds and building seas will result in a high-end moderate risk on Saturday at all area beaches, with lingering elevated seas likely keeping a moderate risk in place on Sunday despite diminishing onshore wind speeds. .HYDROLOGY... Rivers continue to recede across our region, with minor flooding now confined to lower portions of the Santa Fe River around the Fort white and Three Rivers Estates gauges. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 91 68 93 71 / 10 10 0 20 0 SSI 77 87 76 87 78 / 10 10 10 20 10 JAX 74 90 73 90 75 / 10 20 10 30 10 SGJ 75 87 75 88 75 / 20 30 10 30 20 GNV 72 91 72 91 73 / 70 40 10 40 10 OCF 72 91 73 91 74 / 100 50 10 50 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jul 23, 2:50 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
250 PM EDT Fri Jul 23 2021
FLZ240-340-231945-
Central Marion FL-Western Marion FL-
250 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION COUNTY UNTIL
345 PM EDT...
* At 250 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Williston Highlands, or 7 miles
south of Williston, moving southeast at 40 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Rainbow Lakes Estates, Ocala Airport, Dunnellon and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
2904 8250 2904 8253 2921 8254 2922 8240
2936 8240 2896 8201 2896 8231
TIME...MOT...LOC 1850Z 321DEG 35KT 2927 8248
23Special weather statement, Jul 23, 2:59 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
259 PM EDT Fri Jul 23 2021
FLZ038-137-140-237-231945-
Inland Flagler FL-Eastern Putnam FL-Western Putnam FL-
Eastern Marion FL-
259 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FLAGLER...
NORTHEASTERN MARION AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 345 PM
EDT...
* At 259 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Fruitland, or near Pomona Park,
moving southeast at 15 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Crescent City, Pomona Park, Salt Springs, Lake Delancy, Fruitland,
San Mateo, Satsuma, Welaka, Lake Como and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2948 8181 2964 8159 2933 8139 2931 8142
2937 8142 2938 8146 2932 8168 2928 8164
2917 8164
TIME...MOT...LOC 1859Z 333DEG 13KT 2946 8169
23Special weather statement, Jul 23, 3:19 PM EDT, 59 minutes before
Special Weather Statement National Weather Service Jacksonville FL 319 PM EDT Fri Jul 23 2021 FLZ021-030-035-122-136-222-236-232015- Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-Union FL- Suwannee FL-Northern Columbia FL-Gilchrist FL- 319 PM EDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILCHRIST... NORTHWESTERN ALACHUA...SOUTHWESTERN UNION...SOUTHWESTERN COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES UNTIL 415 PM EDT... * At 319 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Columbia, or 7 miles southwest of Lake City, moving southeast at 25 mph. * Winds in excess of 45 mph and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Lake City, Ichetucknee Spring, Columbia, Alachua, High Springs, Fort White, Providence, Winfield, Upland Pines and Five Points. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3018 8295 3027 8268 2974 8232 2961 8263 TIME...MOT...LOC 1919Z 333DEG 22KT 3010 8270 23
Special weather statement, Jul 23, 3:54 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
354 PM EDT Fri Jul 23 2021
FLZ137-140-237-240-232045-
Central Marion FL-Eastern Putnam FL-Western Putnam FL-
Eastern Marion FL-
354 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION AND SOUTH CENTRAL
PUTNAM COUNTIES UNTIL 445 PM EDT...
* At 354 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Salt Springs, moving southeast
at 45 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Juniper Springs, Salt Springs, Lake Delancy and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2930 8197 2948 8174 2935 8159 2932 8168
2928 8164 2905 8164 2905 8166 2896 8166
TIME...MOT...LOC 1954Z 313DEG 37KT 2932 8173
23Special weather statement, Jul 23, 3:56 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
356 PM EDT Fri Jul 23 2021
FLZ038-137-232045-
Inland Flagler FL-Eastern Putnam FL-
356 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 445 PM EDT...
* At 356 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Satsuma, or near Pomona Park,
moving southeast at 25 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Bunnell, Crescent City, Pomona Park, East Palatka, Andalusia,
Fruitland, San Mateo, Satsuma, Welaka and Lake Como.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2926 8141 2940 8142 2940 8143 2938 8145
2935 8158 2948 8174 2950 8174 2967 8160
2940 8115 2926 8115
TIME...MOT...LOC 1956Z 313DEG 24KT 2956 8162
23Special weather statement, Jul 23, 4:13 PM EDT, 5 minutes before
Special Weather Statement National Weather Service Jacksonville FL 413 PM EDT Fri Jul 23 2021 FLZ031-137-140-232-237-232100- Western Clay FL-Eastern Putnam FL-Western Putnam FL-Bradford FL- Eastern Marion FL- 413 PM EDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD...NORTH CENTRAL MARION...NORTHWESTERN PUTNAM AND SOUTHWESTERN CLAY COUNTIES UNTIL 500 PM EDT... * At 413 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Lake Geneva, or near Keystone Heights, moving southeast at 25 mph. * Winds in excess of 45 mph and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Palatka, Interlachen, Keystone Heights, George's Lake, Lake Geneva, Florahome, Melrose Landing, Bardin, Hollister and Hog Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2985 8209 2993 8191 2965 8162 2939 8186 TIME...MOT...LOC 2013Z 332DEG 23KT 2983 8196 23
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:01 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 44 min |
| Jul 22, 8:40 PM EDT | Special Marine Warning | JAX | 95 min | |
| Jul 22, 8:45 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 30 min |
| Jul 22, 10:52 PM EDT | Special Weather Statement | JAX | Suwannee | 38 min |
| Jul 23, 1:43 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jul 23, 2:34 PM EDT | Special Weather Statement | JAX | Gilchrist, Suwannee | 56 min |
| Jul 23, 2:50 PM EDT | Special Weather Statement | JAX | Marion | 55 min |
| Jul 23, 2:59 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Jul 23, 3:19 PM EDT | Special Weather Statement | JAX | Gilchrist | 56 min |
| Jul 23, 3:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jul 23, 3:56 PM EDT | Special Weather Statement | JAX | Flagler | 49 min |
| Jul 23, 4:04 PM EDT | Areal Flood Warning | JAX | Flagler, Putnam | 116 min |
| Jul 23, 4:09 PM EDT | Areal Flood Warning | JAX | Marion, Putnam | 2 hr |
| Jul 23, 4:13 PM EDT | Special Weather Statement | JAX | Putnam | 47 min |
| Jul 23, 4:37 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 38 min |
| Jul 23, 4:41 PM EDT | Special Weather Statement | JAX | Columbia, Union | 49 min |
| Jul 23, 4:46 PM EDT | Areal Flood Warning | JAX | Clay, Putnam | 119 min |
| Jul 23, 5:15 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Jul 23, 5:20 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval | 40 min |
| Jul 23, 5:32 PM EDT | Areal Flood Warning | JAX | Bradford, Clay | 3 hr |
| Jul 23, 5:52 PM EDT | Areal Flood Warning | JAX | Bradford, Clay, Putnam | 113 min |
| Jul 23, 6:02 PM EDT | Special Weather Statement | JAX | Baker | 58 min |
| Jul 23, 6:14 PM EDT | Areal Flood Warning | JAX | Baker, Bradford, Clay, Duval, Union | 2 hr |
| Jul 23, 7:02 PM EDT | Areal Flood Warning | JAX | Baker | 118 min |
| Jul 23, 7:42 PM EDT | Special Weather Statement | JAX | Union | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.